# SDR REXA2021082500611

- Difficulty date: August 3, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690370773
- Condition: Corroded
- Location: Bs 954-977 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R IS CORRODED BETWEEN FS 977-FS 954 IS CORRODED. - REMOVED AND INSTALLED SPLICE AT STR 21R IAW SRM 51-42-11-001-001-A01 AND REPAIRED STR 21R FS 977-954 IAW EA CRJ953-11815. WVAC STAMP #750 MTC
